# SDR ASAA2024030748961

- Difficulty date: March 7, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 58,706 hours, 17,434 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A3400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION ON SKIN I/B OF AFT HEATED DRAIN MAST ON LOWER FUSELAGE MARKED WITH DOT. GROUNDED - YES. REMOVED DAMAGE ON SKIN I/B OF AFT HEATED DRAIN MAST ON LOWER FUSELAGE FOUND TO BE IN LIMITS IAW B737-800 SRM 53-00-01-1A-5.W= 1" O= .063 R= .060 L= 1 1/2" D= .003.
